# SDR ASMF201809021

- Difficulty date: September 19, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N967AM
- Make and model: Boeing 787-8
- Aircraft serial: 35312
- Aircraft time: 20,126 hours, 2,432 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DUE TO AFTER STARTS ENGINES THE FLAP/SLAT PRIMARY SYSTEM INDICATION WAS SHOWN WITHOUT MOVEMENT. MAINTENANCE PERSONNEL PERFORMED FLAP/SLAT PRIMARY SYSTEM TEST WAS IAW DMC-B787-A-27-51-00-01B-300B-A, TESTED SATISFACTORY.
